On my second month I started my period on the secon week... When I was supposed to have it it didn't come now I am at 1 1/2 weeks without period... I stopped taking the pill for a week trying to force it come but started taking It again two nights ago.
Do not do that. Never alter your pill schedule because of bleeding or lack thereof. When you first start bc pills your body has to get used to them and that can take a few months. If you don't take pills when you're supposed to the only thing you will accomplish is loosing your protection, and maybe some breakthru bleeding this is not a period. Start back on the pills and keep taking them. You will get a period when you are on the inactive pills.
It is normal to be irregular the first couple of months. It takes your body a while to acclimate. DO NOT alter your scedule or start and stop or you will never get regulated. Missing one period is not a big deal, especially in the beginning. You may also have episodes of breakthrough bleeding (bleeding while on active pills) this is NORMAL when you first start! You just confuse your body when you start and stop. If you had unprotected sex while you were off the Pill, you now have risked becoming pregnant. At this point, just keep taking your pills. I hope you started a new pack? If your period doesnt come after you finish the inactive pills, go ahead and do a test. If it is negative, start the new pack. More than likely it will regulate out but not if you stop and start.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2014 • 1 answer
Updated 19 Jun 2014 • 1 answer
Updated 26 Sep 2015 • 1 answer
Updated 27 Mar 2016 • 1 answer
Posted 22 Nov 2018 • 0 answers